# SDR SWIA200820205

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 15,263 hours, 13,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6014 - OVERHEAD EXIT SIGN IN CABIN MISSING RED/LENS COVER.  REPLACED RED/LENS COVER.
